MedElevator Войти в исследования
← Поиск публикаций
Methodist DeBakey cardiovascular journal · 2012

Allograft coronary artery thrombosis: a case report of early cardiac allograft left ventricular myocardial infarction.

Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Torres Sergio A, Cheema Omar, Shah Dipan J, Torre-Amione Guillermo, Estep Jerry D

Аннотация

Cardiac allograft dysfunction is a major cause of morbidity and mortality in the early post-transplantation period. This is a critical condition that requires prompt diagnosis and management. We present the case of a 57-year-old man with ischemic cardiomyopathy who underwent cardiac transplantation and developed a rare case of coronary artery thrombosis in the setting of heparin-induced thrombocytopenia and thrombosis syndrome (HITTS) within the first 2 postoperative weeks. Transmural myocardial infarction (MI) was initially noted on cardiac magnetic resonance (CMR) imaging as regional left ventricular wall motion abnormalities and transmural hyperenhancement after gadolinium administration, prompting further evaluation of the coronary circulation with angiography.

Предметные рубрики MeSH